Bell's News

Live stream: Can't make it to Blue Ox 2019? We've got you covered

You can stream live performances from the 2019 Blue Ox Festival on bellsbeer.com.

Can't make it to this year's Blue Ox Music Festival? Along with our friends at The Bluegrass Situation, we've got you covered. 

Below, you can tune in live to JamGrass TV from the festival this Thursday through Saturday (June 13-15). Catch performances by Pert Near Sandstone, The Infamous Stringdusters, Railroad Earth, Billy Strings, The Lil Smokies, Horseshoes & Hand Grenades and more!

Enjoy (preferably with your favorite Bell's beer)! Check out the schedule below. 

 

 

Schedule

Thursday, June 13

  • 5:00 – 5:30 PM CT – Grassfed
  • 5:30-6:30 PM CT — The Lowest Pair
  • 6:30 – 7:00 PM CT – Grassfed
  • 7:00-8:15 PM CT— The Lil Smokies
  • 8:15-8:45 PM CT – Old Salt Union
  • 8:45-10:00 PM CT— Horseshoes & Hand Grenades
  • 10:00-10:30 PM CT – Old Salt Union
  • 10:30 PM – 12:00 AM CT – The Infamous Stringdusters​​​​​​​

Friday, June 14

  • 11:00-11:30 AM CT – David Huckfelt
  • 11:30AM-12:30 PM CT — Pokey LaFarge (solo)
  • 12:30-1:00 PM CT – David Huckfelt
  • 1:00-2:00 PM CT — Sarah Shook & the Disarmers
  • 2:00-2:30 PM – Barbaro
  • 2:30-3:30 PM CT— Jeff Austin Band
  • 3:30-4:00 PM CT – Barbaro
  • 4:00-5:00 PM CT— The Del McCoury Band
  • 5:00-5:30 PM CT – Cascade Crescendo
  • 5:30-6:30 PM CT— Fruition
  • 6:30- 7:00 PM CT – Cascade Crescendo
  • 7:00-8:15 PM CT— The Travelin’ McCourys Tip Their Hat to Sam Bush
  • 8:15-8:45 PM CT – The Larry Keel Experience
  • 8:45-10:00 PM CT— Pert Near Sandstone
  • 10:00-10:30 PM CT – The Larry Keel Experience
  • 10:30 – 11:00 PM – Trampled by Turtles*

*Trampled by Turtles will only be available for the first 30 minutes of their set on the JamGrass.TV live stream

Saturday, June 15

  • 11:00-11:30 AM CT – Dusty Heart
  • 11:30 AM -12:30 PM CT — Them Coulee Boys
  • 12:30-1:00 PM CT- Dusty Heart
  • 1:00-2:00 PM CT— Peter Rowan’s Carter Stanley’s Eyes
  • 2:00-2:30 PM CT – Feeding LeRoy
  • 2:30-3:30 PM CT— The Earls of Leicester feat. Jerry Douglas
  • 3:30-4:00 PM CT – Feeding LeRoy
  • 4:00-5:00 PM CT— Charlie Parr
  • 5:00-5:30 PM CT – The Wooks
  • 5:30-6:30 PM CT – The Dead South
  • 6:30-7:00 PM CT – The Wooks
  • 7:00-8:15 PM CT— Billy Strings
  • 8:15-8:45 PM CT – The People Brothers Band
  • 8:45-10:00 PM CT— Pert Near Sandstone
  • 10:00-10:30 PM CT – The People Brothers Band
  • 10:30 PM – 12:00 AM CT – Railroad Earth

*The Dead South will not be available on the JamGrass.TV live stream

Category Tags: 

Dark Night 2019

Join us the week of Dec. 16 for our annual celebration of the longest nights of the year, the Winter Solstice, with great beer. 

×